# SDR CALA2025081907931

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,579 hours, 24,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY - EMERGENCY EXIT DOOR LIGHT AT 21 LEFT FLICKERS (REF AAR N/R 9984029) REMOVED AND REPLACED EMERGENCY EXIT DOOR LIGHT AT 21 LEFT AS PER AMM 33-51-01-960-801, TEST FOUND NORMAL.
